# SDR REXA2017011000038

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 22,448 hours, 14,132 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 OVERHEAD PANEL AT AFT FLT ATT STATION BROKEN. REPACKED F/A (AFT) OXY MASKS IAW IAW AMM 35-21-17 NO FURTHER DEFECTS NOTED.
